# SDR C2XA08IA164

- Difficulty date: July 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 21,285 hours, 15,750 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH-FLIGHT 2350, THE CREW REPORTED A FUEL LEAK FROM THE RT HAND WING. THE AIRCRAFT LANDED AT ORD WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE RT WING NACA INLET FLAPPER CHECK VALVE.  LEAK CHECKED WITH NOT DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
